2017 Prairies Regional Meeting
April 29, 2017 | Calgary, AB
The Prairies Regional meeting is an annual event that brings together individuals in the broadcast and digital news industry to network and celebrate excellence in the field. The events are hosted and organized by local RTDNA Canada members and is open to members, non-members, students and anyone with an interest in the industry.
2:00-3:00 pm Concurrent Education Sessions
A1: Get The Information They Don’t Want You To Have!
A2: The Shifting World of Digital Space Journalism
3:00-3:30 pm Muffin Break
3:30-4:30 pm Panel: Meet the News Director
4:30-5:30 pm Panel: What Do News Makers Look For in “The Media Pitch”
~Are you responsible for pitching news stories in your organization?
~Would you like to know what type of content will grab the attention of news makers and why?
News leaders receive hundreds of pitches a week, so how do you get your story to grab the eye of news decision makers and make it to air/print/on-line?
The RTDNA Canada Prairies Region is pleased to introduce this new session geared towards communications professionals in the not-for-profit sector; business; government or any organization that routinely pitches news stories. This is your chance to learn directly from news industry leaders on how to get your story heard.
A panel of senior news leaders will present on the topic of The Media Pitch followed by a question and answer period. An additional 60 minutes has been set aside, following this session for participants to network in an informal setting with peers and news leaders.
5:30-6:30 pm Pitch Party Mix and Mingle
6:30-9:30 pm Awards Gala Dinner
Room T141 and T143
Mount Royal University
4825 Mount Royal Gate SW
Mount Royal Campus map *Please enter through the West Gate
Registration & Pricing
• RTDNA Canada Member $105 + tax
• Non-member $150 + tax
• Students $50 + tax
Includes: Access to all education sessions and panels, 1 muffin break, pitch party mix and mingle and awards gala dinner
• Media Pitch Panel Session Only $45 +tax
Includes: Access to Media Pitch Panel and Party Mix and Mingle only from 4:30-6:30pm.